A New Application of Absolute Matrix Summability of Infinite Series


Ozarlan H. , Karakas A.

7th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA), Kyiv, Ukraine, 28 - 31 August 2018, vol.2037 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2037
  • Doi Number: 10.1063/1.5078475
  • City: Kyiv
  • Country: Ukraine

Abstract

In this study, we establish a general theorem concerning absolute matrix summability of infinite series by using almost increasing sequences. Finally, we give some results about absolute summability.